location: Current position: Home >> Scientific Research >> Paper Publications

Commuting Toeplitz and Hankel Operators on Harmonic Dirichlet Spaces

Hits:

Indexed by:期刊论文

Date of Publication:2017-01-01

Journal:JOURNAL OF FUNCTION SPACES

Included Journals:SCIE、Scopus

Volume:2017

ISSN No.:2314-8896

Abstract:On the harmonic Dirichlet space of the unit disk, the commutativity of Toeplitz and Hankel operators is studied. We obtain characterizations of commuting Toeplitz and Hankel operators and essentially commuting (semicommuting) Toeplitz and Hankel operators with general symbols.

Pre One:Zero Products and Finite Rank of Toeplitz Operators on the Harmonic Bergman Space

Next One:On numerical invariants for homogeneous submodules in H-2 (D-2)